| Model Number |
RNS-9703-019 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the waveforms were not showing for the devices connected to the rns but they were showing fine at the central nurse's station (cns).Nk ts advised that they check to see if there were too many devices being monitored and report back their findings.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields are not applicable (na) to this report: lot # & expiration date.Device bla number.Summary report.The following field(s) contain no information (ni), as attempts to obtain information were made, but not provided:.
Event or Problem Description
The biomedical engineer (bme) reported that the waveforms were not showing for the devices connected to the rns but they were showing fine at the central nurse's station (cns).